# SDR 96ZZZX2513

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34161
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0976
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 8406E
- Condition: Leak
- Location: Engine Oil
- Part time: 1,627 hours
- Component: Stwarner
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL COOLER WAS REMOVED DUE TO LEAKING.  THERE WAS NO APPARENT REASON FOR THE LEAK SUCH AS EXTERNAL DAMAGE.
